Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/114124
Title: A circular inequality
Other Titles: A circular inequality Solutions
Authors: Lai, Wei-Kai
Bradie, Brian
Fleischman, Dmitry
Plaza De La Hoz, Ángel 
Zlota, Nicusor
UNESCO Clasification: 12 Matemáticas
Issue Date: 2020
Journal: The Fibonacci quarterly 
URI: http://hdl.handle.net/10553/114124
ISSN: 0015-0517
Source: The Fibonacci quarterly [ISSN 0015-0517], v. 58(3), p. 282-283, (Agosto 2020)
Appears in Collections:Comentario
Adobe PDF (318,44 kB)
Show full item record

Page view(s)

7
checked on May 21, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.